Current Issue: Vol. 6, Issue 2, June 2020
Frequency:  Quarterly
ISSN Print:  2575-5919
ISSN Online:  2575-5927
Latest Articles
View All  
Abdel Radi Abdel Rahman Abdel Gadir, Neama Yahia Mohammed, Marwa Eltayb Abu Elgasim Msis
Pages: 49-53   Published Online: Sep. 16, 2020
DOI: 10.11648/j.ijamtp.20200603.13
View  61          Downloads  39
(This article belongs to the Special Issue Computational Mathematics )
Ravisha Mallappa, Basavarajaiah Doddagangavadi Mariyappa, Mamatha Arabhaghatta Lingaraju, Prakash Revanna
Pages: 41-48   Published Online: Sep. 7, 2020
DOI: 10.11648/j.ijamtp.20200603.12
View  90          Downloads  44
(This article belongs to the Special Issue Dynamical Properties of Some Discrete Dynamical Systems )
Omowo Babajide Johnson, Longe Idowu Oluwaseun
Pages: 35-40   Published Online: Aug. 13, 2020
DOI: 10.11648/j.ijamtp.20200603.11
View  129          Downloads  58
(This article belongs to the Special Issue Computational Mathematics )
Boubacar Sow, Malick Sow, Ahmadou Wagué
Pages: 26-34   Published Online: Jul. 28, 2020
DOI: 10.11648/j.ijamtp.20200602.13
View  156          Downloads  76
Kubugha Wilcox Bunonyo, Emeka Amos, Jason Biobaragha Goldie
Pages: 19-25   Published Online: Jun. 20, 2020
DOI: 10.11648/j.ijamtp.20200602.12
View  256          Downloads  118
Bhushan Bhoja Poojary
Pages: 14-18   Published Online: Jun. 15, 2020
DOI: 10.11648/j.ijamtp.20200602.11
View  250          Downloads  89
Fadugba Sunday Emmanuel, Adebayo Kayode James, Ogunyebi Segun Nathaniel, Okunlola Joseph Temitayo
Pages: 7-13   Published Online: May 19, 2020
DOI: 10.11648/j.ijamtp.20200601.12
View  303          Downloads  367
(This article belongs to the Special Issue Computational Mathematics )
Ravo Tokiniaina Ranaivoson, Raoelina Andriambololona, Hanitriarivo Rakotoson, Wilfrid Chrysante Solofoarisina
Pages: 1-6   Published Online: Feb. 26, 2020
DOI: 10.11648/j.ijamtp.20200601.11
View  464          Downloads  163
Ongoing Special Issues View All  
Computational Mathematics

(Lead Guest Editor: Sunday Fadugba )

Submission Deadline: Dec. 25, 2020

View All  

Special Issue

Special issue is an effective way for researchers to focus on a hot topic for an in-depth study. If you have a great topic or idea, you can propose a special issue and you will have the opportunity to be the Lead Guest Editor of the special issue. For more information, please visit:
http://www.ijmathphy.org/specialissues

Propose a Special Issue

Benefits of the Lead Guest Editor

Once your proposal is accepted, you will serve as the Lead Guest Editor. Working with us as the Lead Guest Editor of your proposed special issue, you will be entitled the following benefits.

● Certificate of Honor (electronic version).

● Hard copy of the special issue (if need).

● Great chance to be Editor-in-Chief of the Journal.

● Keep up with frontiers.

● Cooperate with experienced researchers from all over the world.

How to Propose a Special Issue

If you would like to propose a special issue for this journal and be the Lead Guest Editor, please check and fill the Proposal Form and send to review_specialissue@sciencepg.com

A Special Issue Proposal Should Include the Following 7 Parts:

Journal Title (The journal inside which you want to publish your special issue);

Special issue title;

Lead Guest Editor information;

At least 6 Guest Editors information;

Submission Deadline;

Description: A 150-400 words introduction about your special issue;

Aims and Scope of your special issue.

Editorial Board
Gaurav Kumar
Department of Mathematics, Babu Banarasi Das University, Lucknow, Uttar Pradesh, India
Liwen Ma
School of Science, Beijing University of Posts and Telecommunications, Beijing, China
Shashank Goel
Department of Mathematics, Amity Institute of Applied Sciences, Amity University, Noida, Uttar Pradesh, India
Liancun Zheng
Department of Applied Math, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing, China
Ricardo Correa da Silva
Institute of Physics, University of Sao Paulo, Sao Paulo, Brazil
Peer Reviewer
Temesgen Desta Leta
Department of Mathematics; Zhejiang Normal University, Jinhua, Zhejiang Province, China
Browse journals by subject